MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4
Catalog Number 02.07.0036RP
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Update 18 september 2018: pathogen not available.Lot 164135: (b)(4) items manufactured and released on 21 september 2016.Expiration date: 2021-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved.Reference 02.12.0512fr (k121416)tibial insert fixed sphere flex #5/12 mm r; lot 162640: (b)(4) items manufactured and released on 28 july 2016.Expiration date: 2021-07-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.12.0025r (k140826) femoral component sphere cemented size 5+ r; lot 147699: (b)(4) items manufactured and released on 12 january 2015.Expiration date: 2019-11-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.07.1205r (k090988) tibial tray fixed cemented size 5 r; lot 153500: (b)(4) items manufactured and released on 20 august 2015.Expiration date: 2020-06-30; no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary surgery on (b)(6) 2015.The patient came in due to signs of infection.The patient was septic.The surgeon washed out the knee and swapped the poly and revised the patella.Mdr (2017-00383) was filed.On (b)(6) 2018 the patient was revised again due to infection, pathogen unknown.The surgeon removed all hardware and implanted a spacer.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 4
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7897535
Report Number3005180920-2018-00709
Device Sequence Number11189403
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Catalogue Number02.07.0036RP
Device Lot Number164135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;